# SDR DALA1010936301

- Difficulty date: May 21, 2010
- Submitted: May 24, 2010
- Operation: Air carrier
- Aircraft: N661US
- Make and model: Boeing 747451
- Aircraft serial: 23719
- Aircraft time: 87,252 hours, 23,719 cycles
- Engine: Pwa PW4056
- System (JASC): 5714 · Wing, Center Box
- Part: Skin
- Condition: Corroded
- Location: Center Wing Tank
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING L-CHECK FOUND CORROSION ON THE CTR WING TANK UPPER SKIN AT STA 1241, LBL 106. REPAIRED IAW ERA 480488-14AD SECTION I.  FOLLOW UP ACTION REQUIRED IAW SECTION II PRIOR TO ACCUMULATION OF 20,000 TOTAL CYCLES OR 100,000 TOTAL FLIGHT HOURS WHICHEVER OCCURS FIRST.
